# SDR CA110531004

- Difficulty date: May 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 15,003 hours
- Engine: Pwa PT6A41
- System (JASC): 2110 · Cabin Compressor System
- Part: Quill Shaft
- Part number: 1179100587
- Condition: Sheared
- Location: A/C Compressor
- Component: Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYS REPORTED INOP DURING RUN-UP. UPON INVESTIGATION FOUND QUILL SHAFT FRONT SPLINE SHEARED AND REAR SPLINE ROUNDED INSIDE PULLEY SPLINES. DURING SHAFT REMOVAL, DISCOVERED THAT THE QUILL SHAFT SPRING WAS MISSING.
